Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 14 found articles
 
 
  Least-Squares Approximations in Geometric Buildup for Solving Distance Geometry Problems
 
 
Title: Least-Squares Approximations in Geometric Buildup for Solving Distance Geometry Problems
Author: Luo, Xin-long
Wu, Zhi-jun
Appeared in: Journal of optimization theory and applications
Paging: Volume 149 (2011) nr. 3 pages 580-598
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands